CureZone   Log On   Join
Re: Reactions after 1 week of MMS
 
Esstee Views: 1,774
Published: 5 years ago
 
This is a reply to # 2,163,152

Re: Reactions after 1 week of MMS


Keeping in mind that MMS is not something the body needs and that the possibility that adverse reactions will always remain a factor. That being said, I'd state that it's probably best that you discontinue taking MMS if you're having a reaction to it.

PS. I hope there is a good reason for your family to take MMS as opposed to the notion that people should take what was once called maintenance doses etc.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.219 sec, (1)